Alert archive / Virginia / Frost Advisories in 2014
Frost Advisory 3, NWS Blacksburg, VA
NWS Blacksburg, VA issued this frost advisory at May 18, 2014, 2:45 PM EDT for 7 counties in Virginia; Mercer County, Monroe County, Summers County, West Virginia. It took effect at May 19, 2014, 2:00 AM EDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- May 18, 2014, 2:45 PM EDT (18:45 UTC)
- In effect from
- May 19, 2014, 2:00 AM EDT
- Expired
- May 19, 2014, 9:00 AM EDT
- In force
- 7 hr
- Issued by
- NWS Blacksburg, VA
Counties Alleghany County, VA, Bath County, VA, Bland County, VA, City of Covington, VA, Craig County, VA, Giles County, VA, Tazewell County, VA, Mercer County, WV, Monroe County, WV, Summers County, WV
The radar
The Roanoke radar (KFCX), 63 km from the middle of the area, began a volume at 18:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 6.8 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1258 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- -45 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
418 WWUS71 KRNK 181845 NPWRNK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BLACKSBURG VA 245 PM EDT SUN MAY 18 2014 ...FROST ACROSS THE VALLEYS OVERNIGHT... .COOL HIGH PRESSURE WILL BUILD OVER THE MOUNTAINS OVERNIGHT ALLOWING SKIES TO CLEAR AND WINDS TO BECOME LIGHT. THIS WILL SUPPORT THE FORMATION OF FROST ESPECIALLY IN THE DEEPER MOUNTAIN VALLEYS WHERE TEMPERATURES WILL FALL INTO THE LOWER TO MID 30S BY DAYBREAK ON MONDAY. VAZ007-010-011-018>020-WVZ042>045-190245- /O.NEW.KRNK.FR.Y.0003.140519T0600Z-140519T1300Z/ TAZEWELL-BLAND-GILES-CRAIG-ALLEGHANY VA-BATH-MERCER-SUMMERS- MONROE-GREENBRIER- INCLUDING THE CITIES OF...TAZEWELL...BLAND...PEARISBURG... NEW CASTLE...CLIFTON FORGE...COVINGTON...HOT SPRINGS... BLUEFIELD...FLAT TOP...HINTON...HIX...UNION...LEWISBURG... QUINWOOD...DUO...RAINELLE 245 PM EDT SUN MAY 18 2014 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT MONDAY. * LOCATIONS...MOUNTAIN VALLEYS OF SOUTHEAST WEST VIRGINIA AS WELL PARTS OF SOUTHWEST VIRGINIA INCLUDING THE VIRGINIA HIGHLANDS. * HAZARDS...PATCHY TO AREAS OF FROST...ESPECIALLY IN THE DEEPER VALLEYS. * TEMPERATURES...LOWER TO MID 30S...WITH READINGS BRIEFLY DROPPING BELOW FREEZING IN SOME OF THE DEEPEST VALLEYS. * IMPACTS...FROST MAY DAMAGE OR KILL SENSITIVE OUTDOOR VEGETATION IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
2 follow-up statements
684 WWUS71 KRNK 190405 NPWRNK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BLACKSBURG VA 1205 AM EDT MON MAY 19 2014 ...FROST ACROSS THE VALLEYS OVERNIGHT... .COOL HIGH PRESSURE WILL BUILD OVER THE MOUNTAINS OVERNIGHT ALLOWING SKIES TO CLEAR AND WINDS TO BECOME LIGHT. THIS WILL SUPPORT THE FORMATION OF FROST ESPECIALLY IN THE DEEPER MOUNTAIN VALLEYS WHERE TEMPERATURES WILL FALL INTO THE LOWER TO MID 30S BY DAYBREAK ON MONDAY. VAZ007-010-011-018>020-WVZ042>045-191300- /O.CON.KRNK.FR.Y.0003.140519T0600Z-140519T1300Z/ TAZEWELL-BLAND-GILES-CRAIG-ALLEGHANY VA-BATH-MERCER-SUMMERS- MONROE-GREENBRIER- INCLUDING THE CITIES OF...TAZEWELL...BLAND...PEARISBURG... NEW CASTLE...CLIFTON FORGE...COVINGTON...HOT SPRINGS... BLUEFIELD...FLAT TOP...HINTON...HIX...UNION...LEWISBURG... QUINWOOD...DUO...RAINELLE 1205 AM EDT MON MAY 19 2014 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * LOCATIONS...MOUNTAIN VALLEYS OF SOUTHEAST WEST VIRGINIA AS WELL PARTS OF SOUTHWEST VIRGINIA INCLUDING THE VIRGINIA HIGHLANDS. * HAZARDS...PATCHY FROST WITH SOME AREAS OF FROST...ESPECIALLY IN THE DEEPER VALLEYS. * TEMPERATURES...LOWER TO MID 30S...WITH READINGS BRIEFLY DROPPING BELOW FREEZING IN SOME OF THE DEEPEST VALLEYS. * IMPACTS...FROST MAY DAMAGE OR KILL SENSITIVE OUTDOOR VEGETATION IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
727 WWUS71 KRNK 191306 NPWRNK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BLACKSBURG VA 906 AM EDT MON MAY 19 2014 ...FROST ADVISORY EXPIRED... .TEMPERATURES WILL CONTINUED TO RISE THROUGH THE MORNING WITH NO ADDITIONAL FROST EXPECTED. VAZ007-010-011-018>020-WVZ042>045-191415- /O.EXP.KRNK.FR.Y.0003.000000T0000Z-140519T1300Z/ TAZEWELL-BLAND-GILES-CRAIG-ALLEGHANY VA-BATH-MERCER-SUMMERS- MONROE-GREENBRIER- INCLUDING THE CITIES OF...TAZEWELL...BLAND...PEARISBURG... NEW CASTLE...CLIFTON FORGE...COVINGTON...HOT SPRINGS... BLUEFIELD...FLAT TOP...HINTON...HIX...UNION...LEWISBURG... QUINWOOD...DUO...RAINELLE 906 AM EDT MON MAY 19 2014 ...FROST ADVISORY HAS EXPIRED... TEMPERATURES WILL CONTINUE TO RISE THROUGH THE 50S THIS MORNING AND REACH THE MID TO UPPER 60S THIS AFTERNOON. NO ADDITIONAL FROST IS EXPECTED. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this frost advisory went out at May 18, 12:52 PM EDT, 1 hour 53 minutes earlier.
Area forecast discussion, May 18, 12:52 PM EDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BLACKSBURG VA 1252 PM EDT SUN MAY 18 2014 .SYNOPSIS... HIGH PRESSURE WILL DRIFT SOUTHEAST AND ACROSS THE REGION OVERNIGHT INTO EARLY MONDAY BEFORE SLIDING TO THE SOUTH OF THE AREA MONDAY NIGHT INTO TUESDAY. AN UPPER LEVEL RIDGE WILL BUILD ACROSS THE SOUTH CENTRAL UNITED STATES LATER TUESDAY... ALLOWING UPPER LEVEL DISTURBANCES TO BRING SHOWER AND THUNDERSTORM ACTIVITY INTO OUR REGION FROM THE MIDWEST FOR MID WEEK. A WEAK COLD FRONT ASSOCIATED WITH THIS ACTIVITY WILL PASS SOUTH THROUGH THE AREA THURSDAY AND WELL INTO THE CAROLINAS BY THE END OF THE WEEK. && .NEAR TERM /THROUGH TONIGHT/... AS OF 950 AM EDT SUNDAY... APPROACHING WAVE AND ITS ASSOCIATED JET STREAK HAVE LIFTED DEEPER CLOUD COVER INTO FAR SOUTHERN/SW SECTIONS THIS MORNING AS THIS FEATURE ROUNDS INTO THE BASE OF THE 5H TROF PER VAPOR LOOP. HOWEVER MORNING SOUNDINGS SHOW QUITE A BIT OF DRY AIR ALOFT OVERTOP THIS MOISTURE WITH MAINLY THIN CI ACROSS MUCH OF THE VIRGINIA PORTION OF THE CWA ATTM. EXPECT AXIS OF DEEPEST MOISTURE TO REMAIN WELL SOUTH THIS AFTERNOON AS THE IMPULSE SHEARS BY WITH A SHARP GRADIENT TO WHERE WILL SEE ENOUGH MOISTURE FOR ANY SPOTTY -SHRA FAR SW. MOST GUIDANCE INCLUDING THE NEW NAM REMAINING DRY OVER NW NC THIS AFTERNOON WHILE A FEW SHOW MORE OF A LOW LEVEL SE TRAJECTORY DEVELOPING WHICH ENDS UP PRODUCING ISOLATED -SHRA MAINLY OVER THE NW NC RIDGES. THIS LOOKS OVERDONE SO HAVE REMOVED POPS TO INIT THIS MORNING AND CUT CLOUD COVER WITH ONLY AN ISOLATED MENTION THIS AFTERNOON WHEN PERHAPS THE LOW LEVELS MOISTEN ENOUGH. ELSW EXPECTING EARLY HIGH/MID CLOUDS TO WANE AND THEN GIVE WAY TO ANOTHER ROUND OF SCTD/BKN CU WHERE MORE HEATING TAKES SHAPE ESPCLY JUST NORTH OF THE SRN CLOUD SHIELD. OTRW OVERALL PARTLY SUNNY MOST SPOTS OUTSIDE THE FAR SOUTH. THESE CLOUDS SHOULD AGAIN HOLD HIGH TEMPS DOWN ESPCLY SOUTH AND MOUNTAINS WHERE LOWERED A CAT OR SO MAKING FOR ANOTHER RATHER COOL MAY AFTERNOON. PREVIOUS DISCUSSION AS OF 415 AM EDT SUNDAY... MAIN FEATURE ON RADAR THIS MORNING IS A LARGE BAND OF SHOWER ACTIVITY PASSING ACROSS SOUTHERN TENNESSEE EASTWARD INTO THE CAROLINAS. THIS ACTIVITY IS PASSING FURTHER SOUTH THAN WAS EXPECTED SATURDAY AFTERNOON...AND LATEST RUNS OF NEAR TERM FORECAST MODELS EXPECT THIS ACTIVITY TO REMAIN OUTSIDE OUR AREA...POSSIBLY WITH A FEW SPRINKLES REACHING INTO THE MOUNTAINS AND FOOTHILLS OF NORTH CAROLINA DURING THE AFTERNOON. OTHERWISE...THE MAIN CHALLENGE FOR TODAY WILL BE TEMPERATURES... WHICH WILL DEPEND A GREAT DEAL ON CLOUD COVER. STARTING THIS MORNING OFF WITH PARTLY TO MOSTLY CLOUDY SKIES SOUTH OF HIGHWAY 460...WHILE CLOUD COVER IS THINNING FURTHER NORTH. CLOUDS HAVE BEEN DOING A GOOD JOB OF INSULATING THE AREA...HOLDING TEMPERATURES IN THE 40S AND LOW 50S MOST LOCATIONS...BUT NOW SEEING TEMPERATURES FALLING INTO THE LOW AND MID 30S ACROSS GREENBRIER AND BATH COUNTIES WHERE CLOUDS HAVE MOVED OUT. LIGHT WINDS AND STRONG RADIATIONAL COOLING MAKING FOR A GOOD SET UP FOR PATCHY FROST IN THESE COUNTIES...ESPECIALLY IN THE VALLEY BOTTOMS WHERE COLD AIR TENDS TO POOL...AND WILL MAINTAIN THE FROST ADVISORY THERE THROUGH 9 AM. GRADUALLY DECREASING CLOUD COVER AND RISING 500MB HEIGHTS AS BROAD UPPER LEVEL TROUGHING EXTENDING FROM CANADA SHIFTS EAST THROUGH THE DAY WILL ALLOW FOR SLIGHTLY WARMER TEMPERATURES THIS AFTERNOON. EXPECT LOW 60S ACROSS MOST OF THE MOUNTAINS...WHILE THE PIEDMONT WILL RISE INTO THE UPPER 60S. WHILE HIGH PRESSURE WILL REMAIN CENTERED OVER OHIO...A FINGER OF THE HIGH WILL BUILD SOUTHWARD ALONG THE EASTERN FACE OF THE APPALACHIANS TO SHIFT WINDS FROM NORTHERLY LATER THIS MORNING...TO SOUTHEASTERLY BY SUNRISE MONDAY. WINDS SPEEDS WILL BE MUCH LIGHTER TODAY COMPARED TO SATURDAY HOWEVER DUE TO LACK OF ANY SIGNIFICANT PRESSURE GRADIENT. WILL EXPECT ANOTHER CHILLY NIGHT TONIGHT AS SKIES BECOME MOSTLY CLEAR AND WINDS REMAIN LIGHT...MAKING FOR ANOTHER NIGHT OF STRONG RADIATIONAL COOLING. COOLEST AIR WILL BE FOUND ACROSS PORTIONS OF SOUTHEAST WEST VIRGINIA AND THE ALLEGHANY HIGHLANDS...HOWEVER VALLEY BOTTOMS ACROSS THE REMAINDER OF OUR MOUNTAINS WILL ALSO BOTTOM OUT IN THE LOW TO MID 30S LOCALLY. AS SUCH...ONCE AGAIN SEE A POTENTIAL FOR FROST. WILL LET DAY SHIFT EVALUATE CLOUD TRENDS HEADING INTO THE EVENING TO DETERMINE IF AND WHERE ANOTHER FROST ADVISORY IS NEEDED. && .SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/... AS OF 400 AM EDT SUNDAY... BROAD UPPER LEVEL TROUGH ASSOCIATED WITH COOL AIRMASS WILL SLOWLY SHIFT EAST...OUR COOL STRING OF DAYS COMING TO AN END. A 1026 MB AREA OF SURFACE HIGH PRESSURE WILL PASS DIRECTLY OVERHEAD MONDAY...FEATURING DRY WEATHER WITH CLOUD FREE SKIES AND A NEAR CALM WIND. AFTER A CHILLY START MONDAY MORNING...ABUNDANT SUNSHINE AND NEUTRAL ADVECTION WILL BRING US BACK TO MAY NORMALS WITH TEMPERATURES REACHING FOR THE 70S MONDAY AFTERNOON. THE SURFACE HIGH IS PROGGED TO DRIFT SOUTH TUESDAY SETTLING OVER THE SOUTHEAST AND GULF COAST STATES. ON THE NORTHERN PERIPHERY OF THE HIGH...A WARM FRONT WILL MOVE NORTHEAST ACROSS THE OHIO VALLEY AND MID ATLANTIC...A BOUNDARY THAT WILL RESULT IN A TRANSITION TO WARMER WEATHER. THIS MODERATING TREND WILL THEN CONTINUE INTO MID WEEK AS SOUTHWESTERLY WIND FLOW INCREASES ACROSS THE REGION. WITH 85H TEMPS CLIMBING ABOVE 10 DEG C TUESDAY...TEMPERATURES SHOULD REACH WELL INTO THE 70S...POSSIBLY TESTING 80. REACHING 80 HOWEVER WILL BE DEPENDENT ON THE AMOUNT OF CLOUD COVER ASSOCIATED WITH THE WARM FRONT. CURRENT FORECAST IS FOR 40-60 PERCENT SHADING ON TUESDAY DUE TO CLOUD COVER...SO THIS MAY HOLD US DOWN A DEGREE OR TWO. ANY PRECIP ASSOCIATED WITH THE WARM FRONT APPEARS THAT IT WILL REMAIN NORTH OF THE FORECAST AREA...WITH THE MAIN AREA OF ISENTROPIC LIFT PASSING ACROSS THE LOWER GREAT LAKES AND UPPER OHIO VALLEY INTO WESTERN NY/PA AND ACROSS NORTHERN WV/VA. && .LONG TERM /WEDNESDAY THROUGH SATURDAY/... AS OF 1235 PM EDT SATURDAY... WEDNESDAY INTO WEDNESDAY NIGHT...ANOTHER...AND STRONGER...SHORTWAVE TROUGH WILL MOVE ALONG THE U.S./CANADIAN BORDER AND ACT AS THE CATALYST TO ALLOW A TRANSITION FROM UPPER LEVEL RIDGING OVER OUR REGION TO ONE OF NORTHWEST FLOW AND GENERAL TROUGHINESS OVER THE NORTHEAST U.S. THE UPPER RIDGE OVER OUR REGION WILL RETROGRADE TO THE CENTRAL U.S. THIS NEW REGIME WILL ALSO PLACE A BAROCLINIC ZONE OVER...OR JUST NORTH OF THE AREA. THE RESULT WILL BE PATTERN THAT WILL BE MORE CLOUDY THAN CLEAR WITH DAILY CHANCE OF ISOLATED TO SCATTERED SHOWERS AND STORMS. ALSO...THE FLOW PATTERN WILL BE PRONE TO WELCOMING ANY POTENTIAL THUNDERSTORM COMPLEXES THAT FORM OVER THE LOWER OHIO VALLEY INTO AT LEAST THE WESTERN EXTENT OF THE FORECAST AREA. THE DEGREE TO WHICH ANY MAKE IT EAST OF THE BLUE RIDGE VARY FROM SYSTEM TO SYSTEM. TEMPERATURES WILL CONTINUE TO TREND WARMER ON WEDNESDAY FROM EARLIER IN THE WEEK...BUT TAKE A SLOW TURN COOLER AS CLOUDS AND PRECIPITATION BECOME MORE FREQUENT IN THE FORECAST...AND THE HIGHER HEIGHTS SHIFT WEST. && .AVIATION /18Z SUNDAY THROUGH FRIDAY/... AS OF 1240 PM EDT SUNDAY... AN UPPER LEVEL DISTURBANCE WILL PASS SOUTH OF THE REGION THIS AFTERNOON KEEPING DEEPER MOISTURE AND MOST ASSOCIATED SHOWERS SOUTH OF THE AREA. HOWEVER HEATING OF RESIDUAL LOW LEVEL MOISTURE COMBINED WITH COLD AIR ALOFT WILL BRING PERIODS OF SCTD-BKN VFR CU FIELDS THROUGH LATE IN THE DAY WITH MOST BASES BETWEEN 4-6K FT. HIGH PRESSURE BUILDS IN FROM THE NW OVERNIGHT ALLOWING FOR DIMINISHING CLOUD COVER UNDER LIGHT EASTERLY FLOW. MAY SEE SOME LEFTOVER SCT-BKN STRATO-CU GET STUCK IN SPOTS ALONG THE BLUE RIDGE FROM KROA/KBCB AND POINTS SW OTRW THINKING CONTINUED VFR. WITH CLEAR SKIES PATCHY DENSE FOG MAY AGAIN DEVELOP AROUND KLWB AND PERHAPS KBCB LATE WITH LOCALIZED BRIEF IFR/LIFR CONDITIONS AROUND DAYBREAK MONDAY. HIGH PRESSURE SLIDES THROUGH THE REGION ON MONDAY ALLOWING WINDS TO TURN MORE SOUTH AND SW BY AFTERNOON. THIS SHOULD SCOUR OUT ANY EARLY MORNING LOW CLOUDS WITH VFR EXPECTED UNDER SCTD CU MONDAY AFTERNOON. EXTENDED AVIATION DISCUSSION... CONTINUED SW FLOW WILL PREVAIL FOR TUESDAY INTO THE MIDDLE OF THE WEEK WITH HIGH PRESSURE TO THE SOUTH AND THE NEXT COLD FRONT TO THE NORTH. THIS FLOW WILL BRING MOISTURE BACK INTO THE AREA WITH AN OPPORTUNITY FOR SCATTERED SHOWERS AND THUNDERSTORMS STARTING LATER TUESDAY. FRONT APPROACHES BY WEDNESDAY INTO THURSDAY WITH A DAILY THREAT FOR SHOWERS/STORMS AS A BAROCLINIC ZONE SETS UP OVER THE FORECAST AREA. OVERALL... THE SYNOPTIC PATTERN SHOULD PROVIDE MOSTLY VFR CONDITIONS OTRW...OUTSIDE SHRA/TSRA ACTIVITY...WHEN BRIEF PERIODS OF MVFR-IFR CIGS AND VSBYS MAY OCCUR ALONG WITH GUSTY/ERRATIC WINDS WEDNESDAY INTO THURSDAY. FRONT DIPS SOUTH OF THE REGION BY FRIDAY WITH MOSTLY VFR EXPECTED AS DRIER AIR SPILLS IN FROM THE NORTH. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...NONE. NC...NONE. WV...NONE. && SYNOPSIS...NF NEAR TERM...JH/NF SHORT TERM...PM LONG TERM...DS AVIATION...JH/PM
Hazardous weather outlook, May 18, 9:00 AM EDT, 5 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE BLACKSBURG VA 900 AM EDT SUN MAY 18 2014 NCZ002>006-019-020-VAZ016-017-022>024-032>035-043>047-058-059-191300- ALLEGHANY NC-SURRY-STOKES-ROCKINGHAM-CASWELL-WILKES-YADKIN-CARROLL- FLOYD-ROANOKE-BOTETOURT-ROCKBRIDGE-PATRICK-FRANKLIN-BEDFORD-AMHERST- HENRY-PITTSYLVANIA-CAMPBELL-APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE- 900 AM EDT SUN MAY 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA AND WEST CENTRAL VIRGINIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ001-018-VAZ007-009>015-018-019-WVZ042>044-191300- ASHE-WATAUGA-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY- GRAYSON-CRAIG-ALLEGHANY VA-MERCER-SUMMERS-MONROE- 900 AM EDT SUN MAY 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST NORTH CAROLINA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. ISOLATED PATCHES OF FROST WILL BE POSSIBLE LATE TONIGHT... ESPECIALLY IN THE DEEPER VALLEYS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. VAZ020-WVZ045-191300- BATH-GREENBRIER- 900 AM EDT SUN MAY 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. PATCHY FROST WILL BE POSSIBLE AGAIN LATE TONIGHT...ESPECIALLY IN THE DEEPER VALLEYS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Frost Advisories in Virginia, 2014Frost Advisories in West Virginia, 2014Every frost advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.